MathSciNet Relay Station
MathSciNet bibliographic data
MR2439420 13C14 (13D40)
Nguyen Tu Cuong; Hoang Le Truong Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009), no. 1, 19–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement